# SDR IPXA2024031397889

- Difficulty date: February 28, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 69,643 hours, 23,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148T21306
- Condition: Cracked
- Location: Bs 1725 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACK AT STA 1725.5 STR-7R BULKHEAD OUTER CHORD STRAP.  ACCOMPLISHED REPAIR I.A.W EO-24301-REQ002 REV.5 AND EO-24301-JIC003 REV.3 AND EO-89771-REQ1 REV.1 AND EGAT EI NO.F2024A53M-612 REV.1 AND EGAT WORK SHEET NO.40222
